Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 233, NWS Columbia, SC

August 9, 2011Calhoun County, Clarendon County, Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Aug 9, 2011, 6:38 PM EDT for Calhoun County, Clarendon County, Orangeburg County, South Carolina. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 6:38 PM EDT (22:38 UTC)
Expired
Aug 9, 2011, 7:45 PM EDT
In force
67 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Calhoun County, SC, Clarendon County, SC, Orangeburg County, SC

The radar

The Columbia radar (KCAE), 89 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 6:50 PM EDTTSTM WND DMG4 Ese Cameron, SCTREES DOWN ON JERICHO RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WUUS52 KCAE 092238
SVRCAE
SCC017-027-075-092345-
/O.NEW.KCAE.SV.W.0233.110809T2238Z-110809T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
638 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHWESTERN CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA
  EASTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 745 PM EDT

* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELLOREE...OR 11 MILES EAST
  OF BROOKDALE...AND MOVING EAST AT 15 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE HOLLY HILL...ELLOREE
  AND BOWMAN

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

LAT...LON 3348 8018 3343 8022 3340 8021 3338 8024
      3329 8026 3326 8030 3327 8035 3325 8036
      3325 8043 3328 8049 3333 8051 3323 8070
      3341 8083 3368 8061 3364 8053 3365 8052
      3362 8043
TIME...MOT...LOC 2238Z 291DEG 8KT 3352 8064

$$

HC
1 follow-up statement
613 
WWUS52 KCAE 092337
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
737 PM EDT TUE AUG 9 2011

SCC017-027-092347-
/O.CAN.KCAE.SV.W.0233.000000T0000Z-110809T2345Z/
CALHOUN SC-CLARENDON SC-
737 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR CLARENDON AND CALHOUN COUNTIES
IS CANCELLED...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3338 8024 3334 8024 3328 8028 3326 8031
      3327 8034 3325 8036 3325 8043 3328 8049
      3331 8050 3333 8050 3339 8041 3345 8025
      3344 8022 3340 8021
TIME...MOT...LOC 2337Z 301DEG 20KT 3326 8034

$$

SCC075-092345-
/O.CON.KCAE.SV.W.0233.000000T0000Z-110809T2345Z/
ORANGEBURG SC-
737 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR ORANGEBURG COUNTY...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOLLY HILL...OR 14
MILES NORTHEAST OF SAINT GEORGE...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3338 8024 3334 8024 3328 8028 3326 8031
      3327 8034 3325 8036 3325 8043 3328 8049
      3331 8050 3333 8050 3339 8041 3345 8025
      3344 8022 3340 8021
TIME...MOT...LOC 2337Z 301DEG 20KT 3326 8034

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:54 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 9, 4:54 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
454 PM EDT TUE AUG 9 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE INTO THE FORECAST AREA TONIGHT. THE
SLOW MOVING FRONT WILL REMAIN IN THE AREA THROUGH WEDNESDAY.

&&

.NEAR TERM /TONIGHT/...
NO SIGNIFICANT CHANGES WERE MADE WITH THIS PACKAGE OTHER THAN TO
UP POPS ACROSS SOUTHERN MIDLANDS AND THE CSRA FOR CURRENT
COVERAGE. TEMPERATURES REMAIN IN THE UPPER 90S...EXCEPT IN RAIN
AREAS WHERE TEMPS WILL COOL BRIEFLY INTO THE 80S. HEAT ADVISORY
WILL REMAIN OUT UNTIL 7 PM.

LATE THIS AFTERNOON AND TONIGHT...AN UPPER-LEVEL SHORT WAVE
TROUGH WILL MOVE INTO THE AREA LATE THIS AFTERNOON AND EVENING
AHEAD OF THE COLD FRONT. MODERATE INSTABILITY COUPLED WITH
STRONGER WINDS ALOFT MAY SUPPORT A FEW SEVERE STORMS WITH DAMAGING
WINDS. CONVECTION SHOULD DIMINISH AFTER MIDNIGHT WITH THE LOSS OF
HEATING. ALSO...LIFT ASSOCIATED WITH THE TROUGH SHOULD SHIFT EAST
OF THE AREA LATE TONIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
THE MODELS SHOW THE FRONT LINGERING IN THE FORECAST AREA
WEDNESDAY. HOWEVER...DEEP MOISTURE APPEARS TO HAVE SHIFTED EAST OF
THE REGION WITH MID-LEVEL SHORTWAVE RIDGING. CONVERGENCE INTO THE
WEAK FRONT APPEARS WEAK. ALL OF THE MOS INDICATES POPS LESS THAN
20 PERCENT. CONTINUED THE DRY FORECAST. THE FRONT APPEARS TO PUSH
SOUTH OF THE AREA WEDNESDAY NIGHT AND REMAIN SOUTH OF THE AREA
THURSDAY EXCEPT AN INVERTED TROUGH APPEARS TO DEVELOP LATE. ADDED
MOISTURE AND INSTABILITY WITH A SERIES OF MID-LEVEL SHORTWAVE
TROUGHS IN THE WEST-NORTHWEST FLOW MAY OCCUR WEDNESDAY NIGHT AND
THURSDAY...BUT THIS SUPPORT APPEARS WEAK. ALL OF THE MOS DISPLAYS
VERY LOW POPS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE GFS AND ECMWF SHOW A WEAK FRONT OR TROUGH LINGERING NEAR THE
FORECAST AREA DURING MOST OF THE EXTENDED PERIOD. THE MODELS SHOW
THE DEEPEST MOISTURE SATURDAY OR SUNDAY. THE GFS ENSEMBLE MEANS
SUPPORT POPS 20 TO 30 PERCENT WITH TEMPERATURES NEAR CLIMATOLOGY DURING
THE PERIOD.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
EXPECT MAINLY VFR CONDITIONS THROUGH THE TAF PERIOD. A WEAK SURFACE
FRONT WILL APPROACH FROM THE NW BY TONIGHT ALONG WITH AN ASSOCIATED
UPPER-LEVEL DISTURBANCE. THESE FEATURES MAY TRIGGER A FEW SHOWERS
AND THUNDERSTORMS ESPECIALLY DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS SO HAVE MENTIONED CB AT ALL TAF SITES DURING THAT TIME
PERIOD. SOME MVFR FOG POSSIBLE DURING THE EARLY MORNING HOURS
WEDNESDAY AT AGS AND OGB...BUT AIR MASS GENERALLY APPEARS DRY ENOUGH
TO DETER WIDESPREAD FOG DEVELOPMENT.

EXTENDED AVIATION OUTLOOK...MVFR OR IFR CONDITIONS POSSIBLE IN
MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ016-022-025-
     027>031-035>038-041.
GA...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR GAZ065-077.
&&
Hazardous weather outlook, Aug 9, 7:31 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
731 AM EDT TUE AUG 9 2011

GAZ040-063-064-SCZ015-018-020-021-026-101145-
LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-MCCORMICK-NEWBERRY-FAIRFIELD-
SALUDA-
731 AM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS EVENING MAY CONTAIN DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ065-077-SCZ016-022-025-027>031-035>038-041-101145-
RICHMOND-BURKE-CHESTERFIELD-KERSHAW-EDGEFIELD-LEXINGTON-RICHLAND-LEE-
AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
731 AM EDT TUE AUG 9 2011

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARD.

   HEAT ADVISORY.

ALSO...THUNDERSTORMS THIS EVENING MAY CONTAIN DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Aug 9, 3:59 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
359 PM EDT TUE AUG 9 2011

SCZ025-027-030-092100-
AIKEN-EDGEFIELD-LEXINGTON-
359 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EDGEFIELD...LEXINGTON
AND AIKEN COUNTIES THROUGH 500 PM EDT...

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW STRONG THUNDERSTORMS...NEAR TRENTON AND JOHNSTON...MOVING
SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JOHNSTON AND WAGENER...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3373 8198 3386 8180 3381 8166 3385 8161
      3382 8125 3366 8120 3350 8136 3344 8156
TIME...MOT...LOC 1958Z 302DEG 14KT 3377 8184

HC
Special weather statement, Aug 9, 4:30 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
430 PM EDT TUE AUG 9 2011

SCZ035-036-041-092130-
BAMBERG-BARNWELL-ORANGEBURG-
430 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BAMBERG...ORANGEBURG
AND BARNWELL COUNTIES THROUGH 530 PM EDT...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...ACROSS BARNWELL AND BAMBERG
COUNTIES.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAMBERG...BARNWELL...BLACKVILLE...BRANCHVILLE AND DENMARK...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3312 8120 3310 8137 3315 8155 3310 8161
      3311 8167 3345 8118 3328 8061 3302 8108
TIME...MOT...LOC 2029Z 292DEG 10KT 3316 8153

HC
Special weather statement, Aug 9, 5:06 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
506 PM EDT TUE AUG 9 2011

GAZ077-092145-
BURKE-
506 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE COUNTY THROUGH
545 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MIDVILLE...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MIDVILLE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3282 8226 3282 8230 3283 8232 3293 8228
      3301 8229 3302 8228 3294 8193 3292 8196
      3291 8209 3288 8212 3282 8214 3281 8216
      3280 8222
TIME...MOT...LOC 2106Z 311DEG 22KT 3279 8231

HC
Special weather statement, Aug 9, 5:14 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
514 PM EDT TUE AUG 9 2011

SCZ027-028-037-092215-
CALHOUN-LEXINGTON-RICHLAND-
514 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEXINGTON...RICHLAND
AND CALHOUN COUNTIES THROUGH 615 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GASTON...MOVING EAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GASTON...PINE RIDGE AND SOUTH CONGAREE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3366 8100 3370 8104 3370 8108 3368 8111
      3376 8133 3393 8122 3388 8085 3376 8087
      3364 8094 3363 8096
TIME...MOT...LOC 2114Z 281DEG 21KT 3380 8113

HC
Special weather statement, Aug 9, 5:31 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
531 PM EDT TUE AUG 9 2011

GAZ077-SCZ030-035-036-041-092230-
AIKEN-BAMBERG-BARNWELL-BURKE-ORANGEBURG-
531 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE...BAMBERG...
AIKEN...ORANGEBURG AND BARNWELL COUNTIES THROUGH 630 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS...OVER BARNWELL...BAMBERG AND
ORANGEBURG COUNTIES...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAMBERG...BARNWELL...BLACKVILLE...BOWMAN...BRANCHVILLE...BROOKDALE...
DENMARK...HOLLY HILL...ORANGEBURG...WILLISTON AND SAVANNAH RIVER
SITE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3309 8192 3367 8116 3356 8075 3347 8066
      3346 8062 3352 8060 3343 8035 3343 8022
      3326 8030 3325 8043 3333 8051 3313 8087
      3306 8090 3310 8094 3302 8108 3312 8120
      3315 8155 3309 8160 3304 8154 3297 8167
TIME...MOT...LOC 2130Z 307DEG 16KT 3331 8133

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:18 PM EDTSpecial Weather StatementCAELancaster42 min
Aug 8, 9:47 PM EDTHeat AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 6 more21 hr
Aug 9, 3:59 PM EDTSpecial Weather StatementCAEAiken61 min
Aug 9, 4:30 PM EDTSpecial Weather StatementCAEBamberg, Barnwell60 min
Aug 9, 5:14 PM EDTSpecial Weather StatementCAELexington61 min
Aug 9, 5:31 PM EDTSpecial Weather StatementCAEBamberg, Barnwell, Orangeburg59 min
Aug 9, 5:58 PM EDTSevere Thunderstorm WarningCAECalhoun, Orangeburg62 min
Aug 9, 6:42 PM EDTSevere Thunderstorm WarningCAEFairfield, Lexington, Newberry, Richland63 min
Aug 9, 7:35 PM EDTSpecial Weather StatementCAELexington, Richland55 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.